# SDR SWIA201128841

- Difficulty date: December 1, 2011
- Submitted: December 12, 2011
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 20,356 hours, 12,523 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON UPPER LEADING EDGE CHAFED. (C-CHECK)  REPLACE LEFT AILERON UPPER LEADING EDGE PER SRM.
